# SDR UALA2013053103795

- Difficulty date: May 29, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,996 hours, 11,372 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW "A" CHECK, FOUND SEAT EMERGENCY LIGHT AT 43R INOPERATIVE.  FOUND CONNECTOR DISCONNECTED. CONNECTED, OPS CHECKED OK.
